# SDR SWAA2022120168121

- Difficulty date: November 5, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Missing
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING LINING SUPPORT BRACKET AFT ENTRY DOOR LT AT AFT GALLEY AREA 2022-559938<[01] INSTALLED NEW LINING SUPPORT BRACKET AFT ENTRY DOOR LT AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 AND DRAWING # 411A2113. REV -;[02] INSTALLED NEW LINING SUPPORT BRACKET AFT ENTRY DOOR LT AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 AND DRAWING # 411A2113. REV -
